# SDR SIMA201809065003

- Difficulty date: September 5, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 35,344 hours, 31,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 105206
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT EXIT SIGNS AT EMERGENCY EXIT WING DOORS ARE INOP. REMOVED AND REPLACED NR 3 BATTERY POWER SUPPLY IAW AMM 33-50-04. OPERATIONAL CHECK GOOD. BATTERY CHARGER ASSY P/N 11-0049 S/N 12334.
